# SDR SWIA201744230

- Difficulty date: December 8, 2017
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 38,294 hours, 35,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL CORRODED.  BLENDED AREA OF PRESSURE FLOOR PANEL IAW NDTM.
